Advanced search
Add to list

Elation generalized quadrangles of order (p, t), p prime, are classical.

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Bloemen, Iris, et al. “Elation Generalized Quadrangles of Order (p, t), p Prime, Are Classical.” JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 56, no. 1, 1996, pp. 49–55.
APA
Bloemen, I., Thas, J., & Van Maldeghem, H. (1996). Elation generalized quadrangles of order (p, t), p prime, are classical. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 56(1), 49–55.
Chicago author-date
Bloemen, Iris, Joseph Thas, and Hendrik Van Maldeghem. 1996. “Elation Generalized Quadrangles of Order (p, t), p Prime, Are Classical.” JOURNAL OF STATISTICAL PLANNING AND INFERENCE 56 (1): 49–55.
Chicago author-date (all authors)
Bloemen, Iris, Joseph Thas, and Hendrik Van Maldeghem. 1996. “Elation Generalized Quadrangles of Order (p, t), p Prime, Are Classical.” JOURNAL OF STATISTICAL PLANNING AND INFERENCE 56 (1): 49–55.
Vancouver
1.
Bloemen I, Thas J, Van Maldeghem H. Elation generalized quadrangles of order (p, t), p prime, are classical. JOURNAL OF STATISTICAL PLANNING AND INFERENCE. 1996;56(1):49–55.
IEEE
[1]
I. Bloemen, J. Thas, and H. Van Maldeghem, “Elation generalized quadrangles of order (p, t), p prime, are classical.,” JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 56, no. 1, pp. 49–55, 1996.
@article{181213,
  author       = {{Bloemen, Iris and Thas, Joseph and Van Maldeghem, Hendrik}},
  issn         = {{0378-3758}},
  journal      = {{JOURNAL OF STATISTICAL PLANNING AND INFERENCE}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{49--55}},
  title        = {{Elation generalized quadrangles of order (p, t), p prime, are classical.}},
  volume       = {{56}},
  year         = {{1996}},
}

Web of Science
Times cited: